# SDR MWEA060286

- Difficulty date: September 2, 2006
- Submitted: November 1, 2006
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48072
- Aircraft time: 52,716 hours, 44,845 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: 1001191
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BESIDE ENTRANCE DOOR INOPERATIVE.  REMOVED AND REPLACED FLASH LIGHT.
